# SDR DALA2023012500617

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 84,849 hours, 11,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 LOCATION 603 606 607 600 EMERGENCY EXIT SIGNS INOP. CORRECTIVE ACTION: RESEATED LGCIU'S RESETS PER A330 AMM 32-31 OK. (2598667)
